On the openness and discreteness of mappings with unbounded characteristic of quasiconformality

Sevost’yanov, Е. А. (2012) On the openness and discreteness of mappings with unbounded characteristic of quasiconformality. Ukrainian Mathematical Journal, 63 (8). pp. 1298-1305. ISSN 0041-5995

[img]
Preview
Text
Download (197kB) | Preview

Abstract

The paper is devoted to the investigation of topological properties of space mappings. It is shown that orientation- preserving mappings f WD ! Rn in a domain D � Rn; n � 2; which are more general than mappings with bounded distortion, are open and discrete if a function Q corresponding to the control of the distortion of families of curves under these mappings has slow growth in the domain f .D/; e.g., if Q has finite mean oscillation at an arbitrary point y0 2 f .D/:

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Nov 2014 09:10
Last Modified: 15 Aug 2015 10:02
URI: http://eprints.zu.edu.ua/id/eprint/13834

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics